Anti-tuberculosis drugs frequently result in cutaneous adverse reactions, including pruritus, maculopapular exanthems, and urticaria. However, anti-tuberculosis drug-associated cutaneous leukocytoclastic vasculitis (CLV) has been rarely reported. We describe a case of CLV induced by rifampin and pyrazinamide. A 38-year-old male had been diagnosed with pulmonary tuberculosis two months ago and then he started standard anti-tuberculosis therapy with isoniazid, rifampin, ethambutol, and pyrazinamide. Purpuric lesions developed in the extremities after 1.5 months of anti-tuberculosis medication; the lesions progressively spread over the entire body. Histopathology of the purpuric skin lesion was consistent with leukocytoclastic vasculitis. The skin lesion improved after cessation of anti-tuberculosis medications and treatment with oral corticosteroids and antihistamines. Anti-tuberculosis drugs were rechallenged one at a time over 3 days. Purpura recurred on the right forearm and forehead after taking 300 mg of rifampin. The skin lesion disappeared after taking oral prednisolone. Finally, 1,500 mg of pyrazinamide was readministrated, and then purpuric lesions recurred on both forearms. This report describes a case of leukocytoclastic vasculitis secondary to rifampin and pyrazinamide therapy.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :5,283,149
Total Download :2,230,575
Today View :780
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.